brain-icon
Dizziness from last few days
On 29/06/2021 my doctor suggested me to take stalopam lite for anxiety I took one tablet before doing to bed but in middle of night I woke I was feeling scared dizziness heaviness in body & I was sweating I found difficult to sleep  some how managed to sleep I took just one tablet of stalopam lite & stopped but after few days I started to feel dizzy all day with mild headache .. from last 2 months I was using headphones all day to play video games & to watch movies so I doubt it be a reason as well should so my question is can that one stalopam lite tablet be a reason for dizziness if yes will it go away by its own ?? Or do I need to start medication after consultation ??
36 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

It doesn't seem to be due to that one tablet of stalopam.. consult a Neurologist if it persists.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.